PARENTS, BE CAREFUL – PILLS FROM HELL! ALL OF YOU GIVE THEM TO YOUR CHILDREN, AND YOU SHOULD THROW THEM IN THE TRASH!


Excessive doses of oral suspension containing the active ingredient paracetamol, that parents usually give to their children to reduce mild fever, can result in health problems in later life of the child, warn British pediatricians.

A pediatrician and professor of pediatrics at University College London, Alastair Sutcliffe argues that parents often give a suspension of paracetamol to reduce slightly increased body temperature, exposing it to a risk that later in life develop asthma, heart and kidney disease, and that the resulting damage of the liver.

“Parents tend to give their child paracetamol to reduce it the increased temperature which is treated as a disease, but it is totally wrong. We have data that its abuse, i.e. 

too often reach for a suspension of paracetamol in children is associated with the development of asthma and liver damage, according to the latest data and damage to the kidneys and the development of heart disease in their later life. ” 

Royal Pharmaceutical Association (RPS) shares the opinion with the doctor Sutcliffe and points to the same problem. 

British pharmacists considered and that parents should be educated about that when children are given oral suspension based on paracetamol. 

The same is the opinion of the members of the Royal College of Pediatrics and Child Health (RCPCH).

A spokesman for the RPS Steve Tomlin argues that the most common mistake is that parents often give children paracetamol in excessive doses.

The pediatrician and spokesperson RCPCH, Dr. Helen Sammons reminds parents that a slight increase in body temperature of a child does not ‘take off’ drugs because it is just a sign that your body is fighting the inflammation. 



She warns that an oral suspension of paracetamol is very good for relieving pain, such as that which occurs after an ear infection, but, as he says, “you do not have a child must be given if there is a slightly higher temperature than usual.”

Parents advised to be less reliance on thermometers which tend to be imprecise, but to pay more attention to the child’s behavior. 

The first symptoms of high fever in children are lethargy and lack of need for fluid.

Parents are advised to give more fluid to the child with lower body temperature and reach for paracetamol if noticed that the lethargic and unusually quiet. 





As well they must check precise the dosage instructions. 


What's popular Now
PARENTS, BE CAREFUL – PILLS FROM HELL! ALL OF YOU GIVE THEM TO YOUR CHILDREN, AND YOU SHOULD THROW THEM IN THE TRASH! PARENTS, BE CAREFUL – PILLS FROM HELL! ALL OF YOU GIVE THEM TO YOUR CHILDREN, AND YOU SHOULD THROW THEM IN THE TRASH! Reviewed by Health Tips on November 12, 2016 Rating: 5
Powered by Blogger.